Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 2004-2006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a24,
author = {R. V. Guseinov},
title = {Solutions of quasi-elliptic equations in a cylinder that satisfy the {Neumann} condition on the noncompact part of the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {2004--2006},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a24/}
}
TY - JOUR AU - R. V. Guseinov TI - Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary JO - Differencialʹnye uravneniâ PY - 1990 SP - 2004 EP - 2006 VL - 26 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1990_26_11_a24/ LA - ru ID - DE_1990_26_11_a24 ER -
%0 Journal Article %A R. V. Guseinov %T Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary %J Differencialʹnye uravneniâ %D 1990 %P 2004-2006 %V 26 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1990_26_11_a24/ %G ru %F DE_1990_26_11_a24
R. V. Guseinov. Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 2004-2006. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a24/